A new convergence theorem for the Steffenssen method in Banach space and applications

Authors

  • Ioannis K. Argyros Cameron University, Lawton, United States

Abstract

Not available.

Downloads

Download data is not yet available.

References

Argyros, I. K., On the solution of nonl'inear equations with a nonilifferentiable term, Revue d'analyse numerique et de theorie de l'approximation,22, no. 2, pp. 125-135,1993.

Argyros, I. K., An error analysis for the Steffensen method under generalized, Zabrejlco-Nguen-type assumptions, Revue d'analyse numerique et de theorie de l'approximation, 25, nos. 7-2, pp.11-22, 1996.

Argyros, I. K., Polynomial Operator Equat,ions in Abstract Spaces and, Applications, CRC Press LLC, Boca Raton, Florida, 1998.

Argyros, L K. and Szidarovszky, F., The theory and Applications of lteration Methods, C.R.C. Press, Boca Raton, Florida, 1993.

Balazs, M. and Goldner, G., on the approrimate solution of equations in Hilbert space by a Steffensen-type method, Revue d'analyse numerique et de theorie de 1’approximation, 17, no. 1, pp. 19-23, 1998

Cătinaş, E., On Some Steffensen-type iterative methods for a class of nonlinear equations, Revue d'analyse numerique et de theorie de l'approximation, 24, nos. 1-2, pp.37-43, 1995.

Graves, L, M., Riemann integration and Taylor's theorem in general analysis, Trans. Amer. Math. Soc., 29, pp. 163-177,1927, https://doi.org/10.1090/s0002-9947-1927-1501382-x

Kantorovich, L. V. and Akilov, G. P., Functional Analysis, Pergamon Press,Oxford, 1982.

Păvăloiu ,I, Sur Ia méthode de Steffensen pour Ia résolution des équations- opérationnelles non Iinéaires, Rev. Roum. Math. Pure et Appl., XIII, no. 6, pp. 857-861,1968.

Păvăloiu, I., Sur une généralisation de Ia methode de Steffensen, Revue d'analyse numerique et de theorie de l'approximation, 21, no. 1, pp. 59-65, 1992,

Păvăloiu, I., BiIateral approximations for the solutions of scalar equations, Revue d'analyse numerique et de theorie de l'approximation, 23, no. 1, pp. 95 100, 1994,

Downloads

Published

2000-08-01

How to Cite

Argyros, I. K. (2000). A new convergence theorem for the Steffenssen method in Banach space and applications. Rev. Anal. Numér. Théor. Approx., 29(2), 119–127. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2000-vol29-no2-art1

Issue

Section

Articles